Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

I am hypothyroid and stupid me got off my Nardil antidepressant which made me have to lower my thyroid meds 3 months in a row and still feels like I have to lower it again and my jitters got worse. When I was still taking my Nardil, I still had to take Lorazepam (generic of Ativan) to get rid of the jitters. But now off Nardil, the jitters are worse and now taking Lorazepam twice a day which is 1/2 mg a pill I take (0.5 mg). I still feel jitters worse when I wake up every monrning which can start 3am till I take my meds 8:30am. My sister has no problem, is it because she doesn't have anxiety and I do. The Nardil was for panic attacks of why I was taking it. I didn't get it a lot tho. I am going month by month with blood work to see if thyroid meds have to get lowered. Symptoms I get when thyroid meds is too much for me is jitters, nervousness, and can't keep my balance. My TSH is 2.87 now cuz I stopped taking calcium supplements. It's torcher waiting 6 weeks for thyroid to give me answers to TSH. I had thyroid ultrasound and I have a couple of nodules, for years I had them, just 2. Years ago they were little bit larger, but now smaller. Can nodules cause jittters? They are 1 centimeter. Can having low levels of Vitamin D cause it? Sad we can't freely take calcium supplements or eat raw leafy green veggies cuz they're cruciferous and slows down the thyroid. Also I am tired of taking drugs to tolerate another drug. Is there anything I can do to rid these jitters?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU